Formeron causing extremely painful muscle pumps... Help!

  1. Formeron causing extremely painful muscle pumps... Help!

    I started taking Formeron last Friday at 2 pumps/day. I am using it as a standalone test booster. I am not taking any other supplements other than the norms (multi vitamin, protein, fish oil). I also drink plenty of water (at very least 120oz/day) I worked out on Sunday for the first time since taking Formeron and I experienced the most painful pumps I have ever felt. I was not able to continue my workout. The pain started in my biceps and moved to my triceps... after a while I was not even able to lift my arms.

    Has anyone reported this type of effect from Formeron? Do any of you have an idea of what could be going on?
    Nothing else has changed and this is the only new addition to my regimen.

  2. Throw in some ionic trace minerals or fulvic acid to your water. Hopefully you continued with working out. Plus try one pump a day to see how it compares.
    Supplements for bodybuilders

Similar Forum Threads

  1. FORMERON Causing pain in my pectoral area
    By Goods4you05 in forum Black Lion Research
    Replies: 5
    Last Post: 02-07-2013, 11:31 PM
  2. Replies: 13
    Last Post: 10-13-2011, 02:53 PM
  3. HELP!!!! H-drol cycle, extreme pain
    By dmorgigno1 in forum Cycle Info
    Replies: 0
    Last Post: 09-19-2011, 01:37 PM
  4. Replies: 1
    Last Post: 10-04-2010, 10:17 AM
  5. Replies: 10
    Last Post: 04-03-2007, 07:15 PM
Log in
Log in